# SDR 6CBA2024091724001

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N126AF
- Make and model: Pilats PC24
- Aircraft serial: 126
- Aircraft time: 4,880 hours, 3,627 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9571210677
- Part serial: 0134
- Condition: Low Pressure
- Location: Zone 100
- Part time: 4,880 hours, 3,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT FROM KAPA TO KJAC, THE CREW DIVERTED TO KDEN AFTER A PARK/EMERG BRAKE ON CAS MESSAGE.  THE AIRCRAFT LANDED WITHOUT INCIDENT, BUT DID DECLARE AN EMERGENCY.  MAINTENANCE TECHNICIANS REMOVED THE PARK/EMERGENCY BRAKE PRESSURE SENSOR P/N 957.12.10.677 S/N 0134  IAW PC24-A-E32-40-0019-00A-520A-A AND INSTALLED A NEW PRESSURE SENSOR P/N 957.12.10.677 S/N 1150  IAW PC24-A-E32-40-0020-00A-720A-A. OPS CHECKS AND LEAK CHECKS WERE SATISFACTORY.
